Alert archive / Kansas / Flash Flood Warnings in 2008

Flash Flood Warning 43, NWS Springfield, MO

April 17, 2008Cherokee County, Kansas

NWS Springfield, MO issued this flash flood warning at Apr 17, 2008, 7:09 PM CDT for Cherokee County, Kansas. It was in force for 9 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 17, 2008, 7:09 PM CDT (00:09 UTC)
Expired
Apr 18, 2008, 4:00 AM CDT
In force
9 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

County Cherokee County, KS

The radar

The Tulsa radar (KINX), 118 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 17, 7:40 PM CDTFLASH FLOOD2 Nw Faulkner, KSTHE LOW WATER CROSSING AT THE INTERSECTION OF CHERRY CREEK AND CLEM ROAD HAS BECOME IMPASSABLE TO MOTORISTS. ALSO...WATER ON A FIELD IS BEGINNING TO FLOOD OVER 110 ROAD...JUST NORTH OF THE INTERSECTION OF 110TH AND CLEM ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.2 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-309 J/kg
Mixed-layer LCL
1262 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 180014
FFWSGF
KSC021-180900-
/O.NEW.KSGF.FF.W.0043.080418T0009Z-080418T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
709 PM CDT THU APR 17 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CHEROKEE COUNTY IN SOUTHEAST KANSAS...

* UNTIL 400 AM CDT FRIDAY.

* AT 705 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  SLOW MOVING SHOWERS AND THUNDERSTORMS WITH MODERATE TO HEAVY       
  RAINFALL ACROSS CHEROKEE COUNTY. THIS LINE OF SHOWERS AND          
  THUNDERSTORMS EXTENDS BACK INTO OKLAHOMA...AND WILL TRAIN OVER
  CHEROKEE COUNTY FOR SEVERAL HOURS.  DUE TO MOIST SOIL CONDITIONS
  FROM RECENT RAINFALL...RUNOFF WILL BE ENHANCED...AND FLOODING OF 
  SMALL STREAMS AND CREEKS IS EXPECTED.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
  AREAS NEAR...LIGHTNING CREEK...CHERRY CREEK...BRUSH CREEK...COWSKIN
  CREEK...AND FLY CREEK.  SEVERAL LOW WATER CROSSINGS WILL LIKELY    
  BECOME IMPASSABLE TO MOTORISTS.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 3706 9508 3734 9508 3733 9462 3699 9462
      3699 9499 3700 9508

$$

CRAMER
3 follow-up statements
000 
WGUS73 KSGF 180528
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1226 AM CDT FRI APR 18 2008

KSC021-180900-
/O.CON.KSGF.FF.W.0043.000000T0000Z-080418T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHEROKEE KS-
1226 AM CDT FRI APR 18 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 AM CDT FOR
CHEROKEE COUNTY...

AT 1222 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN 
AREA OF VERY HEAVY RAINFALL ACROSS THE WARNED AREA. SINCE THURSDAY 
EVENING...BETWEEN ONE AND TWO INCHES OF RAIN HAS BEEN ESTIMATED 
ACROSS THE WARNED AREA.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
BAXTER SPRINGS...CARONA...COLUMBUS...GALENA...WEIR...SCAMMON...TREECE
AND WEST MINERAL.

LOCAL LAW ENFORCEMENT AND EMERGENCY MANAGEMENT PERSONNEL HAVE 
INDICATED THAT LOW WATER CROSSING PRONE TO FLOODING AND OTHER ROADS 
NEAR CREEKS AND STREAMS WERE WATER COVERED...SOME HAVE BEEN 
IMPASSABLE.

THE BULK OF THE HEAVY RAINFALL WILL MOVE OFF TO THE EAST OF THE AREA 
TONIGHT. HOWEVER...AN ADDITIONAL ONE QUARTER TO ONE HALF INCH OF 
RAIN IS POSSIBLE ACROSS THE WARNED AREA TONIGHT.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

LAT...LON 3706 9508 3734 9508 3733 9462 3699 9462
      3699 9499 3700 9508
TIME...MOT...LOC 0526Z 180DEG 0KT 3712 9491

$$

GAGAN
000 
WGUS73 KSGF 180834
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
332 AM CDT FRI APR 18 2008

KSC021-180900-
/O.CON.KSGF.FF.W.0043.000000T0000Z-080418T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHEROKEE KS-
332 AM CDT FRI APR 18 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 AM CDT FOR
CHEROKEE COUNTY...

AT 330 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE HEAVY RAIN WHICH AFFECTED THE AREA EARLIER HAS ENDED.  GENERALLY 
SCATTERED LIGHT RAIN SHOWERS WILL BE POSSIBLE THROUGH THE REMAINDER 
OF THE OVERNIGHT.  

RUNOFF FROM THE EARLIER EXCESSIVE RAINFALL WILL CONTINUE TO CAUSE 
FLOODING. SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE... 
BAXTER 
SPRINGS...CARONA...COLUMBUS...GALENA...WEIR...SCAMMON...TREECE AND 
WEST MINERAL.

WHILE THE FLASH FLOOD WARNING WILL LIKELY BE ALLOWED TO EXPIRE AT 4 
AM...A FLOOD WARNING WILL LIKELY REPLACE THE FLASH FLOOD WARNING.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

LAT...LON 3706 9508 3734 9508 3733 9462 3699 9462
      3699 9499 3700 9508
TIME...MOT...LOC 0832Z 180DEG 0KT 3712 9491

$$

LINDENBERG
000 
WGUS73 KSGF 180857
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
353 AM CDT FRI APR 18 2008

KSC021-180903-
/O.EXP.KSGF.FF.W.0043.000000T0000Z-080418T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHEROKEE KS-
353 AM CDT FRI APR 18 2008

...THE FLASH FLOOD WARNING WILL EXPIRE AT 400 AM CDT FOR CHEROKEE
COUNTY...

HEAVY RAIN AND THE THREAT FOR FLASH FLOODING HAS ENDED ACROSS THE
WARNED AREA. HOWEVER...RUNOFF FROM PREVIOUS HEAVY RAIN WILL 
CONTINUE TO PRODUCE LOCALIZED FLOODING OF LOW LYING AREAS.
A FLOOD WARNING IS NOW IN EFFECT UNTIL 1000 AM CDT FOR CHEROKEE
COUNTY AND REPLACES THE FLASH FLOOD WARNING THAT WAS PREVIOUSLY
IN EFFECT.

IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL
LAW ENFORCEMENT AGENCY.

LAT...LON 3706 9508 3734 9508 3733 9462 3699 9462
      3699 9499 3700 9508
TIME...MOT...LOC 0853Z 180DEG 0KT 3712 9491

$$

ANGLE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 17, 6:50 PM CDT, 19 minutes earlier.

Area forecast discussion, Apr 17, 6:50 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION...AVIATION UPDATE.
NATIONAL WEATHER SERVICE SPRINGFIELD MO
650 PM CDT THU APR 17 2008

.SYNOPSIS...

DEVELOPING SURFACE LOW PRESSURE WAS LOCATED OVER NORTH CENTRAL
OKLAHOMA AT EARLY AFTERNOON WITH A STALLED FRONT EXTENDING
NORTHEAST INTO NORTHERN MISSOURI. TO THE WEST A RATHER VIGOROUS
SHORTWAVE WAS TRACKING OUT OF THE SOUTHERN ROCKIES. LOW LEVELS
CONTINUE TO GRADUALLY MOISTEN WITH SURFACE DEWPOINTS IN THE LOWER
50S. ONLY SLIGHTLY RICHER MOISTURE WAS NOTED TO THE SOUTHWEST WITH
DEWPOINTS IN THE MIDDLE 50S ACROSS EASTERN OKLAHOMA. IN FACT
DEWPOINTS ARE FAIRLY HOMOGENEOUS TO THE GULF COAST WHERE LOWER 60S
ARE THE HIGHEST OBSERVED VALUES. A STOUT CAPPING INVERSION WAS
ALSO INHIBITING CONVECTIVE DEVELOPMENT THROUGH EARLY AFTERNOON.
HOWEVER CONVECTION WAS FORMING FROM EAST CENTRAL KANSAS INTO
NORTHWEST MISSOURI ALONG THE FRONT.

FOSTER

&&

.DISCUSSION...

SHORT TERM (TONIGHT THROUGH SATURDAY)...

EXPECT STORMS TO INCREASE FROM EASTERN KANSAS INTO NORTHWEST
MISSOURI AS WELL AS DEVELOP FROM SOUTHEAST KANSAS INTO OKLAHOMA
BY LATE AFTERNOON AS SYNOPTIC SCALE ASCENT INCREASES IN ADVANCE OF
THE APPROACHING MID LEVEL SHORTWAVE. THE STRENGTHENING LIFT AND
COOLING MID LEVELS WILL BE SUFFICIENT THE EXISTING CAP. EXTENSIVE
CLOUD COVER AND MODEST LOW LEVEL MOISTURE WILL INHIBIT DESTABILIZATION.
ONLY MODEST SURFACE BASED INSTABILITY WILL DEVELOP ACROSS SOUTHEAST
KANSAS AND FAR SOUTHWEST MISSOURI BY LATE THIS AFTERNOON WITH
CAPES AS MUCH AS 500 J/KG. DESPITE INCREASING DEEP LAYERED SHEAR
THE POTENTIAL FOR SEVERE STORMS IS LOW LATE THIS AFTERNOON AND
EVENING GIVEN THE ABOVE MENTIONED FACTORS.

SHOWERS AND THUNDERSTORMS WILL LINE UP ALONG THE FRONT AS IT
PUSHES EAST INTO THE OZARKS LATER TONIGHT. WHILE SURFACE BASED
INSTABILITY WILL BE LIMITED...SUFFICIENT ELEVATED INSTABILITY WILL
BE IN PLACE TO SUPPORT DEEP CONVECTION.

LOCALLY HEAVY RAINFALL IS POSSIBLE BUT DO NOT EXPECT WIDESPREAD
EXCESSIVE RAINFALL. AVAILABLE MOISTURE SUPPLY IS NOT OVERLY RICH
WITH 850 MB DEWPOINTS LESS THAN 10 DEGREES C AND PRECIPITABLE
WATER VALUES NEAR AN 1.25. ALSO THE PROGRESSIVE NATURE OF THE
CONVECTIVE BAND WILL LIMITED RAINFALL ACCUMULATION. RAINFALL
AMOUNTS OF ONE HALF TO AS MUCH AS ONE INCH AND A HALF MAY CAUSE
SOME LOCALIZED FLOODING OF LOW WATER CROSSINGS BUT SIGNIFICANT
FLASH FLOODING IS NOT EXPECTED. THEREFORE A FLASH FLOOD WATCH WILL
NOT BE ISSUED.

THE FRONT WILL PUSH ACROSS THE EASTERN OZARKS FRIDAY MORNING AS THE
UPPER TROUGH CLOSES OFF OVER THE MIDWEST. DEEP CYCLONIC FLOW WILL
KEEP CLOUDS AND SHOWERS MUCH OF THE DAY FRIDAY. CLOUDS...SHOWERS
AND COLD AIR ADVECTION WILL KEEP TEMPERATURES WELL BELOW NORMAL.

CLEARING WILL GRADUALLY TAKE PLACE LATE FRIDAY INTO SATURDAY FROM
WEST TO EAST AS THE UPPER LOW EXITS TO THE EAST. A FEW SHOWERS MAY
AFFECT THE EASTERN OZARKS SATURDAY. EXPECT A DECENT TEMPERATURE
GRADIENT TO SET UP FROM SOUTHWEST TO NORTHEAST WITH LOWER 70S
RETURNING TO FAR SOUTHWEST MISSOURI.

FOSTER

LONG TERM (SUNDAY THROUGH TUESDAY)...

UPPER LEVEL RIDGING WILL BE IN PLACE ACROSS THE REGION ON SUNDAY
WITH A BROAD TROUGH IN THE WESTERN CONUS. LEESIDE CYCLOGENESIS WILL
TAKE PLACE WITH STRONG SOUTHERLY SURFACE WINDS DEVELOPING ACROSS THE
REGION IN RESPONSE TO THE TIGHTENING PRESSURE GRADIENT. GULF
MOISTURE WILL BEGIN TO ADVECT NORTHWARD WITH DEWPOINTS REACHING THE
UPPER 50S AND EVEN LOWER 60S IN SOME LOCATIONS ACROSS SOUTHEAST
KANSAS AND THE MISSOURI OZARKS EARLY NEXT WEEK.

A COLD FRONT IS EXPECTED TO SHARPEN ACROSS THE PLAINS MONDAY AND
APPROACH SOUTHEAST KANSAS AND THE MISSOURI OZARKS MONDAY NIGHT AND
TUESDAY. UPPER LEVEL DISTURBANCES EJECTING OUT OF THE BASE OF THE
WESTERN CONUS TROUGH WILL TRIGGER SCATTERED THUNDERSTORMS ACROSS THE
AREA ALONG WITH THE POTENTIAL OF SEVERE THUNDERSTORMS AND FLASH
FLOODING DUE TO HEAVY RAINFALL FROM AN AMPLE MOISTURE SUPPLY.

THE PROGRESSION OF THE FRONT THROUGH THE PLAINS AND THE OZARKS IS
HIGHLY DEPENDENT UPON THE ORIENTATION OF THE FRONT...THE TIMING OF
EJECTING UPPER LEVEL DISTURBANCES...AND THE TIMING AND MAGNITUDE OF
THE ANTICIPATED CONVECTION DEVELOPING ALONG THE BOUNDARY. THE FRONT
IS EXPECTED TO LINGER NEAR THE OZARKS THROUGH THE MIDDLE OF NEXT
WEEK WHICH WILL CONTINUE TO PROVIDE A FOCUSING MECHANISM FOR
ADDITIONAL THUNDERSTORM DEVELOPMENT AND ROUNDS OF SEVERE WEATHER...
HEAVY RAINFALL AND FLASH FLOODING.

ANGLE

&&

.AVIATION...
PILOTS FLYING IN AND OUT OF SPRINGFIELD / JOPLIN AIRPORTS WILL NEED
TO MONITOR RADAR TRENDS CLOSELY THIS EVENING AND TONIGHT.  SHOWERS
AND THUNDERSTORMS WILL IMPACT BOTH AIRPORTS IN RESPONSE TO AN
APPROACHING COLD FRONT.  CEILINGS AND VISIBILITIES WILL FALL TO
EITHER MVFR OR IFR AS THIS ACTIVITY PASSES OVER THE AIRFIELDS.
SOUTHERLY WINDS WILL PERSIST THROUGH MOST OF THE
EVENING...HOWEVER...AS THE COLD FRONT SHIFTS THROUGH AT OR SLIGHTLY
AFTER MIDNIGHT...WINDS WILL SHIFT TO THE WEST OR SOUTHWEST.

CEILING CONDITIONS MAY PERSIST AT IFR INTO TOMORROW MORNING.  AN
UPPER LEVEL LOW PRESSURE SYSTEM IS EXPECTED TO GRADUALLY PASS
OVERHEAD.  THIS SHOULD SUSTAIN LOW CEILING WELL INTO FRIDAY.  AREAS
OF DRIZZLE CAN NOT BE RULED OUT AS WELL...WHICH MAY HAVE IMPACTS ON
VISIBILITIES.

CRAMER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Apr 17, 1:01 PM CDT, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
101 PM CDT THU APR 17 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-181815-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
101 PM CDT THU APR 17 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS SOUTHEAST KANSAS AND
FAR WESTERN MISSOURI...OR MAINLY ALONG AND WEST OF HIGHWAY 71
THIS AFTERNOON. THUNDERSTORMS WILL INCREASE IN COVERAGE AND SPREAD
ACROSS THE MISSOURI OZARKS TONIGHT. A FEW STRONG TO POSSIBLY
SEVERE STORMS CAPABLE OF PRODUCING HAIL AND STRONG WINDS WILL BE
POSSIBLE. HOWEVER THE OVERALL RISK OF SEVERE WEATHER IS LOW. IN
ADDITION...HEAVY RAINFALL AND LOCALIZED FLOODING OF LOW WATER
CROSSINGS AND POOR DRAINAGE AREAS WILL BE POSSIBLE.

WIND GUSTS OF 25 TO 35 MPH WILL CONTINUE TO AFFECT SOME AREAS
THROUGH THE EARLY EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS WILL END ACROSS SOUTH CENTRAL MISSOURI BY EARLY
AFTERNOON. SEVERE WEATHER IS NOT EXPECTED. HOWEVER HEAVY RAINFALL
AND LOCALIZED FLOODING WILL REMAIN POSSIBLE.

THE POTENTIAL FOR THUNDERSTORMS AND HEAVY RAINFALL WILL AFFECT THE
OUTLOOK AREA MONDAY NIGHT THROUGH WEDNESDAY. INITIAL INDICATIONS
ARE THAT SEVERE WEATHER AND FLOODING MAY AFFECT THE OUTLOOK AREA
NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 3:51 AM CDTAreal Flood WarningSGFCherokee6 hr

Nearby

Flash Flood Warnings in Kansas, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.